Bifurcation of closed orbits from a limit cycle in R 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 65 (1981), p. 277-291
@article{RSMUP_1981__65__277_0,
     author = {Moauro, Vinicio},
     title = {Bifurcation of closed orbits from a limit cycle in $R^2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {65},
     year = {1981},
     pages = {277-291},
     zbl = {0486.34025},
     mrnumber = {653301},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1981__65__277_0}
}
Moauro, Vinicio. Bifurcation of closed orbits from a limit cycle in $R^2$. Rendiconti del Seminario Matematico della Università di Padova, Volume 65 (1981) pp. 277-291. http://www.numdam.org/item/RSMUP_1981__65__277_0/

[1] J.K. Hale, Topics in Dynamic Bifurcation Theory, NSF-CBMS Conference, Arlington - Texas, June 16-20, 1980. | MR 623461 | Zbl 0481.34008

[2] A.A. Andronov - E. A. LEONTOVICH - I. I. GORDON - A. G. MAIER, Theory of Bifurcations of Dynamic Systems on a Plane, Halsted Press, New York (1973). | MR 344606

[3] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcation problem, Ann. Mat. Pura Appl., (iv) (cviii) (1976), pp. 211-225. | MR 445076 | Zbl 0332.34047

[4] P. Negrini - L. Salvadori, Attractivity and Hopf bifurcation, Nonlinear Anal., Theory, Meth. and Appl., 3 (1979), pp. 87-99. | MR 520476 | Zbl 0423.34062

[5] E. Hopf, Abzwelgung einer Periodischen Lösung von einer Stationären Lösung eines Differential Systems, Ber. Verh. Sach. Akad. Wiss Leipsig Math. Nat., 94 (1942), pp. 3-22. | MR 39141 | Zbl 0063.02065

[6] V. Moauro, Bifurcation of closed paths from a closed path in R2, Proc. of the International Conference on Nonlinear Phenomena in Mathematical Sciences, Arlington - Texas, June 16-20, 1980. | Zbl 0514.34029